Benadon (also known as Benfotiamine
) is a synthetic derivative of thiamine (vitamin B1
). It is commonly used as a dietary supplement and may have some benefits in certain conditions. Consult with a healthcare provider regarding specific medications and their use after surgery.
In the context of your situation, it seems that your doctor prescribed Benadon (Benfotiamine) along with other medications to support wound healing
and manage the symptoms you described. However, if you developed an allergic reaction
to Benadon, it is important to inform your doctor about this side effect. They may need to adjust your medication regimen or prescribe an alternative medication that is suitable for you.
Additionally, it's great to hear that you are receiving regular wound dressing with betadine ointment and lotion. If you have any concerns or experience any new symptoms, reach out to your healthcare provider for further evaluation and guidance.
Take care. Hope I have answered your question. If you require a personalized response, kindly use the Ask A Doctor
service and post a follow-up query.
Dr. Priyanka, General & Family Physician